# SDR ASAA2025012255971

- Difficulty date: January 22, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 967 FLOORBEAM HAS CORROSION T APPROX RBL 40 AND 46. GROUNDED - YES. REPAIRED STA 967 FLOORBEAM IAW 900ER-53EA-28203, REMOVED CORROSION AND IS OUT OF LIMITS IAW 737-900ER SRM 53-70-51-1A-1 W: 2" O: .0125 R: .058 L: 4" D: .067.
